# SDR EVCA202310120002

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N225AE
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- Aircraft time: 278,192 hours, 19,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEDIC AND PILOT SMELLED ACRID, ELECTRICAL TYPE ODER IN CABIN, NO SMOKE WAS EVIDENT.
